Alert archive / Alabama / Tornado Warnings in 2014

Tornado Warning 35, NWS Huntsville, AL

October 13, 2014Colbert County, Lauderdale County, Alabama

NWS Huntsville, AL issued this tornado warning at Oct 13, 2014, 4:56 PM CDT for Colbert County, Lauderdale County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 4:56 PM CDT (21:56 UTC)
Expired
Oct 13, 2014, 5:30 PM CDT
In force
34 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Colbert County, AL, Lauderdale County, AL

The radar

The Columbus AFB radar (KGWX), 116 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 3:37 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WFUS54 KHUN 132156
TORHUN
ALC033-077-132230-
/O.NEW.KHUN.TO.W.0035.141013T2156Z-141013T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
456 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN COLBERT COUNTY IN NORTHWESTERN ALABAMA...
  CENTRAL LAUDERDALE COUNTY IN NORTHWESTERN ALABAMA...

* UNTIL 530 PM CDT
    
* AT 455 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  OVER CHEROKEE...OR 14 MILES WEST OF TUSCUMBIA...AND MOVING NORTH AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHEROKEE...MT HESTER...OAKLAND...CLOVERDALE...BARTON AND THREET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3500 8791 3500 8767 3467 8792 3472 8804
TIME...MOT...LOC 2155Z 202DEG 29KT 3476 8795 

$$

SL.77
3 follow-up statements
705 
WWUS54 KHUN 132204
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
504 PM CDT MON OCT 13 2014

ALC033-077-132230-
/O.CON.KHUN.TO.W.0035.000000T0000Z-141013T2230Z/
COLBERT AL-LAUDERDALE AL-
504 PM CDT MON OCT 13 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN COLBERT AND CENTRAL LAUDERDALE COUNTIES...
    
AT 504 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
CHEROKEE...OR 13 MILES WEST OF SHEFFIELD...MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
CHEROKEE...OAKLAND...CLOVERDALE...BARTON AND THREET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3500 8791 3500 8767 3472 8788 3478 8801
TIME...MOT...LOC 2204Z 202DEG 29KT 3483 8792 

$$

SL.77
992 
WWUS54 KHUN 132215
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
515 PM CDT MON OCT 13 2014

ALC033-132223-
/O.CAN.KHUN.TO.W.0035.000000T0000Z-141013T2230Z/
COLBERT AL-

515 PM CDT MON OCT 13 2014

...THE TORNADO WARNING FOR NORTHWESTERN COLBERT COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF COLBERT COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED FOR 
COLBERT COUNTY. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
EASTERN COLBERT COUNTY UNTIL 515 PM CDT.

LAT...LON 3500 8791 3500 8767 3476 8785 3480 8792
      3482 8793 3484 8793 3487 8796
TIME...MOT...LOC 2213Z 202DEG 29KT 3490 8788 

$$

ALC077-132230-
/O.CON.KHUN.TO.W.0035.000000T0000Z-141013T2230Z/
LAUDERDALE AL-
515 PM CDT MON OCT 13 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
LAUDERDALE COUNTY...
    
AT 513 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 11 MILES
WEST OF UNDERWOOD-PETERSVILLE...OR 13 MILES NORTHWEST OF FLORENCE...
MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
OAKLAND...THREET AND CLOVERDALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3500 8791 3500 8767 3476 8785 3480 8792
      3482 8793 3484 8793 3487 8796
TIME...MOT...LOC 2213Z 202DEG 29KT 3490 8788 

$$

SL.77
671 
WWUS54 KHUN 132225
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
525 PM CDT MON OCT 13 2014

ALC077-132235-
/O.EXP.KHUN.TO.W.0035.000000T0000Z-141013T2230Z/
LAUDERDALE AL-
525 PM CDT MON OCT 13 2014

...THE TORNADO WARNING FOR CENTRAL LAUDERDALE COUNTY WILL EXPIRE AT
530 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3500 8791 3500 8767 3476 8785 3480 8792
      3482 8793 3484 8793 3487 8796
TIME...MOT...LOC 2224Z 202DEG 29KT 3490 8788 

$$

SL.77

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Oct 13, 3:42 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Oct 13, 3:42 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CDT MON OCT 13 2014

...SEVERE WEATHER LIKELY THIS EVENING AND OVERNIGHT WITH DAMAGING
WINDS...FLASH FLOODING...AND TORNADOES POSSIBLE...

.SYNOPSIS... A POTENT UPPER TROUGH MOVING ACROSS THE HEARTLAND HAS
BEEN RESPONSIBLE FOR THE DEVELOPMENT OF A SEVERE QLCS EDGING CLOSER
TO THE TN VALLEY THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. BEHIND
THIS DEEP TROUGH, AN AMPLIFIED RIDGE IS BUILDING OVER THE ROCKIES.

DISCRETE SUPERCELLS AND THUNDERSTORM CLUSTER HAVE DEVELOPED TO THE
SOUTH OF INTERSTATE 20 WHICH ARE EXHIBITING DEEP UPDRAFTS AND
POTENTIAL FOR DAMAGING WINDS. THESE WILL LIKELY BEGIN TO AFFECT THE
TN VALLEY PRIOR TO THE ARRIVAL OF THE SQUALL LINE AHEAD OF THE FRONT.

SL.77

&&

.DISCUSSION...

THE TIMING OF THE APPROACHING QLCS HAS DEFINITELY BEEN DIFFICULT TO
PREDICT OVER THE PAST FEW DAYS, BUT IT APPEARS THAT HRRR/RAP/WRF
HAVE A BETTER HANDLE WITH THIS SEVERE QLCS AND THE DEEP CONVECTION
TO THE SOUTH. WIND SHEAR HAS INCREASED THROUGHOUT THE DAY WITH
MODEST INSTABILITY OBSERVED ON MORNING SOUNDINGS. MORE SPECIFIC ON
THE WIND SHEAR EXPECTED THIS AFTERNOON AND EARLY THIS EVENING, 0-3
KM SRH IS BETWEEN 200-300 M2/S2 WITH HIGHER VALUES TONIGHT (500-600
M2/S2 BY 01-06Z), WHILE BULK SHEAR (0-6 KM) INCREASES TO 40-60 KTS-
GRADUALLY SPREADING EAST OVERNIGHT. THE HIGHEST VALUES ARE LOCATED
OVER NW AL INITIALLY. THE INCREASE IN WIND SHEAR IS LIKELY DUE IN
PART TO THE ORIENTATION OF THE TROUGH AS IT MOVES EAST AS IT APPEARS
THE SOUTHERN FLANK PUSHES NORTHEAST AND BECOMES NEGATIVELY TILTED
ACROSS E LA/W MS BTWN 01-07Z. THIS MAY ALSO HAVE THE EFFECT OF
ACCELERATING THE LINE EASTWARD IN ADDITION TO INCREASING/MAINTAINING
THE STRONG WIND SHEAR. THE STRONG WINDS INDUCED BY THE APPROACHING
SYSTEM HAS ALSO NECESSITATED KEEPING THE WIND ADVISORY IN EFFECT FOR
SUSTAINED WINDS RISING BETWEEN 15-25 MPH AND GUSTS UP TO 35 MPH
LIKELY.

REGARDING INSTABILITY, THE MODEL PROGS THE HIGHEST INSTABILITY TO
OCCUR DURING PEAK HEATING THIS AFTERNOON AND EVENING WITH MUCAPES
RISING CLOSE TO 2000 J/KG BEFORE FALLING OFF OVERNIGHT.

THE STRONG LLJ (40-50 KTS FROM THE SOUTH) IN CONJUNCTION WITH A
SCATTERED TO BROKEN CLOUD DECK ACROSS THE AREA HAS ALREADY RESULTED
IN A WARM/MOIST ENVIRONMENT AND UNSTABLE ENVIRONMENT ACROSS THE TN
VALLEY. THIS UNSTABLE ENVIRONMENT WILL ALSO PLAY A PART IN
SUSTAINING DEEP CONVECTION THROUGH THIS AFTERNOON AND THIS EVENING.
HOWEVER, DESPITE THE DECREASE IN SENSIBLE HEATING/INSTABILITY,
ELEVATED INSTABILITY AND THE ALREADY STRONGLY SHEARED ENVIRONMENT
WILL STILL TRANSLATE TO A HIGH LIKELIHOOD FOR DAMAGING WING GUSTS AND
TORNADOES ALONG THE QLCS TONIGHT. THOUGH THE FRONT IS LAGGING BEHIND
THIS QLCS, EXPECTING IT TO BEGIN MOVING RAPIDLY THIS EVENING AND
TONIGHT IMPACTING THE TN VALLEY BTWN 07-12Z EARLY TUESDAY MORNING.

AN ADDITIONAL CONSIDERATION IS THAT DUE TO THE HEAVY RAINFALL WE
HAVE RECEIVED OVER THE PAST FEW DAYS AND WITH THE ADDITIONAL 2-3
INCHES EXPECTED, THE AREA IS RIPE FOR FLASH FLOODING WHICH COULD BE
ESPECIALLY DANGEROUS DURING THE OVERNIGHT PERIOD. THUS, THE FLASH
FLOOD WATCH HAS BEEN RETAINED THROUGH THE OVERNIGHT.

AS A RESULT OF THIS CURRENT ANALYSIS AND MODEL PROGS, HAVE MADE SOME
ADJUSTMENTS TO THE TIMING AND PASSAGE OF THE SUPERCELLS/CLUSTERS AND
QLCS AND MAINTAINED THE THREATS SEVERE WORDING THROUGH THIS EVENING
AND OVERNIGHT. RIGHT NOW, THE SUPERCELLS/CLUSTERS FROM THE SOUTH
SHOULD IMPACT PORTIONS OF NORTH ALABAMA BETWEEN 5-8PM. THEN, THE
QLCS/SQUALL LINE SHOULD IMPACT NORTHWEST ALABAMA BY 5-9PM,
INTERSTATE 65 CORRIDOR BY 8PM-1AM, AND NORTHEAST ALABAMA BY 1AM-5AM.

ONCE THE FROPA OCCURS, SOME POST-FRONTAL SHOWERS/STORMS ARE POSSIBLE
BUT SHOULD QUICKLY DIMINISH IN INTENSITY. DID KEEP SHOWERS IN THE
FORECAST FOR TUESDAY AND TUESDAY NIGHT BEHIND THE FRONT MAINLY DUE
TO THE SOUTHERN FLANK OF THE TROUGH BECOMING QUASI-CUTOFF FROM THE
PREVAILING FLOW AND SPINNING OVER THE MID MS AND OH RIVER VALLEYS.
KEPT MOSTLY CLOUDY CONDITIONS FOR MOST OF THE DAY ON TUESDAY WITH
MUCH COOLER DAYTIME HIGHS (UPPER 60S) DUE TO THIS SCENARIO.
OVERNIGHT LOWS ON TUESDAY NIGHT WILL THEN BE NOTICEABLY COOLER IN THE
40S. OTHERWISE, A COMPLETE CLEARING MAY NOT OCCUR UNTIL WEDNESDAY AND
THEN DRY AND CLOSE TO SEASONABLE TEMPERATURES SHOULD OCCUR THROUGH
FRIDAY. THERE IS EVIDENCE OF A REINFORCING COLD FRONT ON FRIDAY NIGHT
INTO SATURDAY WHICH SHOULD BE A DRY FRONT BUT THERE IS SOME
INDICATION THAT ENOUGH MOISTURE MAY RESULT IN SOME SHOWER ACTIVITY
BUT DID NOT MAKE ANY ADJUSTMENTS TO THAT FORECAST AT THIS TIME.

SL.77

&&

.AVIATION...
/ISSUED 102 PM CDT MON OCT 13 2014/
FOR 18Z TAFS...VFR CONDITIONS ARE EXPECTED TO CONTINUE AT HSV AND MSL
IN THE SHORT TERM. AS A LINE OF STORMS APPROACHES NW ALABAMA BY
AROUND 00Z...WITH MVFR CEILINGS/VISIBILITIES EXPECTED THROUGH THE
END OF THE FORECAST PERIOD AT MSL. THE MVFR CEILINGS/VISIBILITIES
ASSOCIATED WITH THE STORMS ARE EXPECTED TO MOVE INTO THE HSV VICINITY
BY AROUND 05Z...WITH MVFR CONDITIONS EXPECTED THROUGH THE END OF THE
FORECAST PERIOD.

TT

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    65  68  53  65 / 100  70  20  20
SHOALS        61  67  52  66 / 100  60  20  20
VINEMONT      64  67  53  65 / 100  70  20  20
FAYETTEVILLE  65  68  52  62 / 100  80  20  20
ALBERTVILLE   66  71  52  65 / 100  80  20  20
FORT PAYNE    65  72  52  66 / 100  80  20  20

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR ALZ001>010-016.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     AFTERNOON FOR ALZ001>010-016.

TN...WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR TNZ076-096-097.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     AFTERNOON FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Oct 13, 2:18 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
218 PM CDT MON OCT 13 2014

ALZ001>010-016-TNZ076-096-097-140500-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
218 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A STRENGTHENING STORM SYSTEM WILL APPROACH THE REGION FROM THE WEST
THIS EVENING. SCATTERED STORMS WILL DEVELOP ACROSS THE INTERSTATE 20
CORRIDOR AND SWEEP NORTHWARD TOWARD THE TENNESSEE VALLEY REGION BY
MID TO LATE AFTERNOON. IN ADDITION...A LINE OF THUNDERSTORMS IS
ANTICIPATED TO IMPACT THE REGION FROM WEST TO EAST DURING THE EVENING
AND INTO THE OVERNIGHT HOURS AS THE COLD FRONT APPROACHES. THE
THREAT OF SEVERE WEATHER IS EXPECTED TO INCREASE THIS AFTERNOON AND
PERSIST THROUGH TONIGHT...WITH DAMAGING WINDS OF 60 TO 70 MPH AND
BRIEF TORNADOES THE PRIMARY THREATS.

OTHERWISE..A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE REGION
THROUGH 7 AM TUESDAY FOR SUSTAINED WINDS OF 20 TO 25 MPH AND
FREQUENT GUSTS TO 35 MPH. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR
ALL COUNTIES BEGINNING AT 7 PM THIS EVENING...DUE TO THE POTENTIAL
FOR ADDITIONAL HEAVY RAINFALL WITH THIS STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL PERSIST BETWEEN 7
AM AND NOON TUESDAY...MAINLY FOR LOCATIONS EAST OF INTERSTATE 65. A
FLASH FLOOD WATCH WILL ALSO REMAIN IN EFFECT FOR THE ENTIRE FORECAST
AREA THROUGH 1 PM TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY BEGINNING THIS EVENING FOR ALL AREAS. THE NEED FOR
ACTIVATION WILL DIMINISH FROM WEST TO EAST LATE TUESDAY MORNING.

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:15 PM CDTSpecial Weather StatementHUNDeKalb30 min
Oct 12, 7:50 PM CDTSpecial Weather StatementHUNDeKalb40 min
Oct 12, 8:33 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson27 min
Oct 12, 9:04 PM CDTFlash Flood WarningHUNCullman4 hr
Oct 12, 10:02 PM CDTSpecial Weather StatementHUNLauderdale28 min
Oct 12, 11:02 PM CDTSpecial Weather StatementHUNLauderdale28 min
Oct 13, 12:34 AM CDTSpecial Weather StatementHUNColbert41 min
Oct 13, 12:55 AM CDTAreal Flood WarningHUNCullman6 hr
Oct 13, 1:20 AM CDTSpecial Weather StatementHUNColbert, Franklin, Lauderdale40 min
Oct 13, 2:17 AM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale3 hr
Oct 13, 3:54 AM CDTSpecial Weather StatementHUNFranklin36 min
Oct 13, 4:27 AM CDTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more17 hr
Oct 13, 4:40 AM CDTFlash Flood WatchHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more23 hr
Oct 13, 5:15 AM CDTAreal Flood WarningHUNColbert, Franklin, Lauderdale3 hr
Oct 13, 3:54 PM CDTSevere Thunderstorm WarningHUNCullman36 min
Oct 13, 4:24 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin36 min
Oct 13, 4:26 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan34 min
Oct 13, 4:36 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence24 min
Oct 13, 4:45 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison30 min
Oct 13, 4:46 PM CDTTornado WarningHUNFranklin33 min
Oct 13, 4:51 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale39 min
Oct 13, 4:54 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence, Limestone21 min
Oct 13, 5:05 PM CDTTornado WarningHUNMadison15 min
Oct 13, 5:14 PM CDTSevere Thunderstorm WarningHUNMadison31 min
Oct 13, 5:23 PM CDTSpecial Weather StatementHUNLimestone, Madison22 min
Oct 13, 5:29 PM CDTSevere Thunderstorm WarningHUNJackson15 min
Oct 13, 5:52 PM CDTSpecial Weather StatementHUNColbert, Lauderdale38 min

Nearby

Tornado Warnings in Alabama, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.